# SDR AALA970509

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46984
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Bs 525
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT UPPER DRAG LINK TRUNNION HAS MILD CORROSION.  HONED RIGHT DRAG LINE BORE TO 2.351 TO REMOVED CORROSION.  CORROSION PROTECTED TRUNNION BORE PER SRM 51-21-01 VOL II AND INSTALLED OVERSIZE BUSHINGS PER ESO 7349, DATED 3-6-97.  (M)
